Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 610549, 7 pages
http://dx.doi.org/10.5402/2011/610549
Research Article

Note on Neighborhoods of Some Classes of Analytic Functions with Negative Coefficients

1Department of Mathematics, University of Piteşti, 110040 Argeş, Romania
2Department of Mathematics, “Lucian Blaga” University of Sibiu, 550024 Sibiu, Romania
3Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, 510009 Alba Iulia, Romania

Received 12 April 2011; Accepted 15 May 2011

Academic Editor: R. Avery

Copyright © 2011 Irina Dorca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Acu, I. Dorca, and S. Owa, “On some starlike functions with negative coefficients,” Acta Universitatis Apulensis, Special Issue, Alba Iulia. In press.
  4. M. Acu, I. Dorca, and D. Breaz, “About some convex functions with negative coefficients,” Acta Universitatis Apulensis, no. 14, 2007. View at Google Scholar · View at Zentralblatt MATH
  5. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, pp. 598–601, 1957. View at Publisher · View at Google Scholar
  6. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH